# SDR AALA20160807007

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 19,624 hours, 7,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT TRANSITION ANGLE IS CORRODED BETWEEN BS  767 - 787.  REMOVED AND REPLACED THE ANGLE IAW SRM 53-00-53.
